It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2012, 07:04 AM   #1
Junior Member
(male)
 
Join Date: Mar 2010
Posts: 48
chronological HB Userchronological HB Userchronological HB User
Vyvanse side effects

I'm looking for input on Vyvanse side effects. I've already Googled around and found that what I'm experiencing are already listed as known side effects, but they're also common everyday ailments and are known side effects of so many medications that it's hard to know if its actually Vyvanse that's the culprit.

So, has anyone actually used Vyvanse and can with some degree of confidence say that it has caused: nausea, mild but continuous headache, and also mild diarrhea? And if you did experience those, did they persist or did they clear up over time?

Again, I know that in theory all of the above are known Vyvanse side effects. But I'm really mostly interested in anyone who can say, with good confidence, "Yup, I took Vyvanse and it caused side effect X"

Thanks!

 
Old 02-20-2012, 10:04 AM   #2
Newbie
(female)
 
Join Date: Feb 2012
Location: Northeast
Posts: 3
Mamp1981 HB User
Re: Vyvanse side effects

I took vyvanse last year for about 4 months. It made me feel somewhat foggy have severe headaches- like really bad sinus pressure headaches.

I stopped the meds, and the headaches stopped.

FYI, I started adderall after that and after a few months on Adderall I am experiencing similar issues- not sure if they are related or whether it's a sinus/allergy issue at this point.

 
Sponsors Lightbulb
   
Old 02-21-2012, 10:57 PM   #3
Junior Member
(female)
 
Join Date: Feb 2012
Location: Los Angeles, California
Posts: 21
lymiee HB User
Re: Vyvanse side effects

vyvanse gave me a bad brain fog - but i dont think this is frequent. start with a low dose!

 
Old 02-22-2012, 06:12 AM   #4
Inactive
(female)
 
Join Date: Feb 2012
Location: United States
Posts: 7
Faileh HB User
Re: Vyvanse side effects

My mom said that I've been on Vyvanse for years now. So really, if you're experiencing any symptoms, it's either because 1. You're allergic to it or 2. You've just begun taking it and your body is still getting used to taking it. Vyvanse helps me with my ADHD and when I don't take it, I seem a little high happy(I get high off of my own happiness lol). I do take a antidepressent with my Vyvanse, but when I had secretly stopped taking it, I began to get seering headaches and I would just lay around trying to get rid of the headaches. But after I stopped taking it for a while (still took my Vyvanse), the headaches stopped. But other than that, Vyvanse hasn't caused me any known symptoms. Good luck when taking it, you'll get used to it eventually.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Adderall
Amphetamine
Concerta
Metadate
Methylphenidate
  Prozac
Ritalin
Strattera
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



addprogrammer (94), janewhite1 (90), Thunor (48), marisuela (15), iluv (10), addventurous (10), Administrator (9), LessStress38 (9), CharBerry (6), Wootton (6)

Site Wide Totals

teteri66 (1168), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (748), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!